We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Nytol 25mg 20 Caplets

Nytol 25mg 20 Caplets


Availability: In stock

You have successfully added Nytol 25mg 20 Caplets to your basket.

Questions? Email us or call 0800 587 9974

Nytol Caplets 25mg 20 Pack

N.B This product is for short term use, one pack every 30 days only allowed

Cotains Diphenhydramine 25mg per tablet



How do I take/use this medicine?

Take Diphenhydramine exactly as directed by your doctor. Do not take more or less than instructed by your doctor.

You may take Diphenhydramine with or without food. Take it with a full glass of water.

What should I take note of while using/taking this medicine?

Alert your doctor if you have any of the following conditions:

- lung problems, such as asthma or bronchitis
- glaucoma
- stomach ulcers or narrowing/ blockage between the stomach and intestine
- prostate enlargement or difficulty in urination
- overactive thyroid gland
- high blood pressure
- heart problems
- myasthenia gravis (a condition of muscular weakening)
- liver or kidney disease
- epilepsy

Inform your doctor or pharmacist if you are taking medicines to treat anxiety or help you sleep.

Be sure to check with your doctor or pharmacist before giving Diphenhydramine to a young child or elderly. Diphenhydramine may cause excitation and hyperactivity in young children. The elderly may be more sensitive to its side effects.

Do not take together with other medicines containing Diphenhydramine or other antihistamines.

When used as a sleeping aid, do not use Diphenhydramine for longer than directed by your doctor. It should not be used for more than 10 days continuously.

When should I not use this medicine?

Alert your doctor if you are pregnant or breastfeeding. Do not take Diphenhydramine if you are breastfeeding.

Do not take Diphenhydramine if you are having an asthma attack.

Do not give Diphenhydramine to premature or newborn babies.

Do not give Diphenhydramine to any child unless specifically instructed by the child's doctor.

Do not give Diphenhydramine to children below 6 years old unless directed by the doctor. Diphenhydramine is not recommended for use as a sleep aid for children below 12 years old.

Are there any restrictions on the type of food I can take?

Avoid alcohol.

Why do I need this medicine?

Diphenhydramine belongs to a group of medicines called antihistamines.

It is used to relieve symptoms of allergy including runny nose, sneezing, itchy and watery eyes. It is also used to relieve allergic skin conditions such as rash, itch and swelling. Diphenhydramine is also used for temporary relief of cough due to cold or throat irritation.

Diphenhydramine is also effective for the prevention and treatment of nausea and vomiting, or dizziness that may occur with motion sickness.

It can also help with sleep if you have difficulty sleeping.

Diphenhydramine can be used together with other medicines for Parkinson's disease, to manage tremor or loss of movement coordination.

What side effects could I experience?

Diphenhydramine may cause drowsiness and dizziness. If you feel drowsy or dizzy, do not drive or take part in any activity in which you need to be alert.

Diphenhydramine may also cause headache, tiredness, restlessness, nervousness, excitation (especially in children), problems sleeping, stomach discomfort, nausea, dry mouth, nose and throat, thickening of phlegm and muscle weakness.

These side effects are usually mild and less common. Alert your doctor if any of these symptoms are severe or refuse to go away.

Some side effects are rare but may be serious. Alert your doctor if you experience fast or irregular heartbeat.

Alert your doctor if you experience any other side effects while being treated with this medicine. Also inform your doctor if your condition does not improve or worsen while taking Diphenhydramine.

How should I store this medicine?

Store in a cool, dry place away from the reach of children. Syrups should be kept away from light.

Medicines must not be used past the expiry date.

Can I take/use this with other medicines?

Alert your doctor if you are taking any medicines to help with sleep, anxiety or depression. These may include:

- antidepressants, such as amitriptyline, imipramine, fluoxetine, moclobemide, selegiline
- strong painkillers such as codeine, tramadol
- sleeping pills or anxiety medicine such as alprazolam, lorazepam

Do not take together with other medicines containing antihistamines, which include chlorpheniramine, promethazine, clemastine.

Always inform your doctor and pharmacist if you are taking any other medicines, including herbal tonics, supplements and medicines that you buy without a prescription.

Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Nytol 25mg 20 Caplets

How do you rate this product? *

  Poor Fair Average Good Excellent
  • * Required field.

Additional Information

Brand Nytol
YouTube Video ID No

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML